# SDR DALA1051201814

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 38,814 hours, 8,919 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND L4 AND R4 DOORS ARE INOPERATIVE.  MX REPLACED THE BATTERY PACK AT M1210.  SYS OPS IS NORMAL.
